... weeks ago. After a check up at the doc he suggested I go up to 10mg. I feel like I’m super tired and a little nauseous when I wake up in the mornings. It’s also having a little bit of a negative effect on my mood. should I wait a little longer for the higher dosage to regulate or does it sound like I need to call my doc about coming back down to 5?
Bbosw; yes stay where you are this is very common when you first start the generic or the lexapro all of us are different but you really should start to feel better soon if you have been taking the 10mg for 2 weeks now. Normally this is just while the medication reaches its blood level hope you get to feeling better soon. Have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2012 • 3 answers
Posted 7 Nov 2013 • 3 answers
Posted 29 Sep 2014 • 3 answers
Posted 21 Jul 2016 • 1 answer
Posted 16 Dec 2016 • 1 answer